Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 70835, 19 pages
http://dx.doi.org/10.1155/IJMMS/2006/70835

Building some symmetric Laguerre-Hahn functionals of class two at most through the sum of symmetric functionals as pseudofunctions with a Dirac measure at origin

1Département de Mathématiques, Institut Supérieur des Sciences Appliquées et de Technologie de Gabès, Rue Omar Ibn El Khattab, 6072-Gabès, Tunisia
2Faculté des Sciences de Gabès, Université de Gabès, Route de Mednine, 6029-Gabès, Tunisia

Received 16 May 2005; Revised 4 March 2006; Accepted 4 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Sghaier and J. Alaya, “Building some symmetric Laguerre-Hahn functionals of class two at most through the sum of symmetric functionals as pseudofunctions with a Dirac measure at origin,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 70835, 19 pages, 2006. https://doi.org/10.1155/IJMMS/2006/70835.